# SDR DALA1025729886

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN PYLON CORNER ATTACH ANGLE UNDER PANEL 8205A AT AFT OTBD CORNER. REPAIRED IAW SRM 51-30-2, SRM 54-10-0 & SRM 51-10-4.
